Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe acne, prescribed doxt s, topcid 40. Effective?

I am 22 years old and i have acne problem...I ve been visiting a dermatologist for the past 3 years and still i am facing Acne problems...The doctor has prescriped doxt s and Topcid 40...Can I take those tablets as prescribed by him..Will i face any side effects..please advise?? I dont have a credit card...Is it possible for you to answer my query??
Asked On : Wed, 23 May 2012
Answers:  2 Views:  1663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi Neha,
Thank you for asking the question, in public forum you can ask a question and get an answer for free so please do not worry about your not having a credit card.
Generally, a drug is prescribed only if it's side effects or in intended bad effects are far outweighed by it's desired treatment or therapeutic effects. This is specially true in patients who have illness which is not life threatening. Cardinal principle of medicine is first and foremost which says 'Do No Harm. Therefore, I will urge you to have faith in your doctor and take the medicines as prescribed. You will get well.
With best wishes.

Dr Anil G rover MD(medicine) DM(cardiology)
Cardiologist and medical specialist
Answered: Wed, 23 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear neha..,
Thanks for choosing HCM..,
In public forum, there is no charge ..,
So don't worry about this..,
Doxycycline is a tetracycline group antibiotic..,
it gives stomach upset..,nausea..,
So Long course of this antiboitic is not advisable..,
Tab Isotretinoin 20 mg daily for 2 months..,
safe and minimal side effects even long course..,
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor